Iowa, 2010Flash Flood and Hail in Iowa, June 1 to 2, 2010
June 1 to 2, 2010 · NWS DVN · 15 events in 5 counties and zones
A warm front triggered some severe thunderstorms during the evening of June 1 and early morning hours of June 2.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front triggered some severe thunderstorms during the evening of June 1 and early morning hours of June 2.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 1, 2:12 PM CST, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 1, 2:12 PM CST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
312 PM CDT TUE JUN 1 2010
.SYNOPSIS...
A SURFACE LOW CURRENTLY POSITIONED OVER EASTERN COLORADO HAS A WEAK
FRONT DRAPED NORTHEAST FROM IT ACROSS NEBRASKA AND UP INTO SOUTHERN
MINNESOTA. CONVECTION HAS LIT UP ALL ALONG THIS BOUNDARY SO FAR
TODAY. IT IS BEING FED BY SIGNIFICANT LOW LEVEL INSTABILITY AND THE
UPPER LEVEL JET IS JUST TO ITS NORTH FOR GOOD SUPPORT. AT 850MB
THERE IS GREAT MOISTURE TRANSPORT INTO THE EASTERN NEBRASKA AND
WESTERN IOWA AREA FOR TODAY. OVER OUR AREA...WE APPEAR WEAKLY
CAPPED WITH MID LEVEL TEMPERATURES JUST A TAD TOO WARM FOR THE
CUMULUS APPARENT OVER THE SOUTHERN HALF OF THE AREA TO DO ANY MORE
THAN FLATTISH CUMULUS. THE FIELD HAS NOT EXPANDED APPRECIABLY IN
THE LAST FEW HOURS. THIS MORNINGS SOUNDING IMPLIED THAT WE WOULD
NEED A CONVECTIVE TEMPERATURE IN THE UPPER 80S IN ORDER TO INITIATE
OVER OUR AREA ANYWAY. WHILE WE HAVE A FEW SPOTS DOING
THAT...NOTHING WIDESPREAD AND THERE IS NO SURFACE TRIGGER TO GIVE IT
A PUSH. ..LE..
&&
.SHORT TERM...TONIGHT AND WEDNESDAY...
IT HAS BEEN A BATTLE OF THE SHORT TERM FORECAST VS THE MODELS
TODAY. NONE OF THE MODELS INITIALIZED THE CURRENT CONVECTION VERY
WELL TODAY...WHICH THROWS DOUBT UPON THEIR LATER FORECAST FOR
TONIGHT...MAKING THE FORECAST MORE DIFFICULT THAN IT ALREADY IS.
USING CURRENT CONVECTIVE TRENDS...IT APPEARS THAT THE CURRENT
CONVECTION IN NORTHWEST IOWA OUGHT TO BE DROPPING INTO THE CWA NEAR
00Z THIS EVENING...BUT MUCH DEPENDS UPON IF IT ACCELERATES AS IT
MOVES INTO THE INCREASINGLY UNSTABLE AIRMASS OVER CENTRAL IOWA.
CIRRUS OVER THAT AREA IS KEEPING THE INSTABILITY FROM GOING THROUGH
THE ROOF...BUT MID 80S TEMPS WITH UPPER 60S TO LOW 70S DEWPOINTS IS
PLENTY UNSTABLE ENOUGH. THIS WARM MOIST AIRMASS IS GOING TO ADVANCE
INTO THE AREA LATE THIS AFTERNOON AND EARLY EVENING ALONG WITH THE
THUNDERSTORMS...SO WE ARE GOING TO BE DOWNRIGHT SOUPY MOST OF THE
NIGHT. HAVE KEPT TEMPERATURES IN THE 60S EVERYWHERE. PRECIPITABLE
WATER VALUES WITH THIS CONVECTION IS GOING TO BE IN THE 1.5 TO OVER
2 INCH RANGE...AND WITH THE TYPE OF CONVECTION WE ARE
EXPECTING...FLASH FLOODING WITH THE THUNDERSTORMS IS A DISTINCT
POSSIBILITY. HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR ABOUT
THE NORTHERN TWO THIRDS OF THE FORECAST AREA. THIS MAY END UP BEING
TOO LARGE OF AN AREA...BUT THINK CURRENT CONVECTIVE TRENDS SUPPORTS
GETTING VERY HEAVY RAIN AT LEAST ALONG THE INTERSTATE 80
CORRIDOR...AND THE HPC GUIDANCE IS KEEPING THE HEAVY RAIN FARTHER
NORTH...SO FEEL OBLIGED TO COVER THIS AREA AS WELL. WEDNESDAY HAS
GOTTEN A LITTLE LESS ATTENTION...AS WHAT HAPPENS TOMORROW WILL
GREATLY DEPEND UPON WHAT HAPPENS TONIGHT. EXPECT THAT THE
PRECIPITATION WILL STILL BE ONGOING OVER THE AREA IN THE
MORNING...WITH MAINLY STRATIFORM LIGHT RAIN AND A FEW STORMS ACROSS
THE SOUTHERN FLANKS. THEN...AS THE BOUNDARIES LEFT BEHIND BY THE
OVERNIGHT CONVECTION SETTLE...NEW CONVECTION WILL FIRE UPON THEM FOR
TOMORROW. MAX TEMPS WILL ALSO BE DEPENDENT UPON WHERE THE
CONVECTION IS...AND HAVE GONE WITH A FAIRLY LARGE GRADIENT ACROSS
THE AREA WITH MID 80S SOUTH AND MID 70S NORTH. ..LE..
.LONG TERM...
WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
THE ACTIVE ZONAL TO NORTHWEST FLOW PATTERN THAT THE MODELS SUGGESTED
LAST WEEK HAS OCCURRED. NUMEROUS IMPULSES EMBEDDED IN THE FLOW WILL
RESULT IN ABOVE NORMAL CHANCES FOR RAIN. OVERALL...THE ECMWF IS
PREFERRED WITH SOME INPUT FROM THE UKMET/GEM.
THE NEXT IMPULSE MOVES THROUGH THE AREA WEDNESDAY NIGHT/THURSDAY
MORNING. VARIOUS TOOLS/TECHNIQUES POINT TO THE SOUTH HALF OF THE
CWFA AS BEING PRIMED FOR ANOTHER ROUND OF HEAVY RAINFALL. BOUNDARIES
LEFT OVER FROM THE CONVECTION SHOULD MAINTAIN PRECIP OVER PARTS OF
THE AREA LATE THURSDAY MORNING AND AFTERNOON BEFORE ENDING. PRECIP
AMOUNTS OF 1 TO 2 INCHES ARE QUITE POSSIBLE WED NIGHT/EARLY THURSDAY
MORNING.
HIGH PRESSURE MOVES QUICKLY THROUGH THE AREA THURSDAY NIGHT ALLOWING
QUIET CONDITIONS WITH POSSIBLY SLIGHTLY LOWER DEW POINTS.
THE FIRST OF TWO ADDITIONAL IMPULSES IN THE FLOW ARRIVES FRIDAY
BRINGING ANOTHER CHC OF RAIN TO THE AREA. THE STRONGER OF THE TWO
IMPULSES ARRIVES FRIDAY NIGHT/SATURDAY. IF THE CURRENT ECMWF IS
CORRECT...THEN THIS IMPULSE WILL HAVE THE POTENTIAL FOR ANOTHER
MODERATE TO POSSIBLY HEAVY RAIN EVENT. BOUNDARIES FROM THIS MCS
SHOULD ALLOW PRECIP TO LINGER INTO SATURDAY EVENING BEFORE ENDING.
QUIET AND DRY CONDITIONS SHOULD BE SEEN ACROSS THE AREA SUN/SUN
NIGHT AS THE NEXT HIGH PRESSURE SYSTEM MOVES THROUGH THE AREA.
MONDAY/TUESDAY...MODEL SOLUTIONS ARE HIGHLY SMOOTHED WHICH ARE
LIKELY DAMPING OUT WEAK IMPORTANT FEATURES IN THE FLOW. THE 01/00Z
ECMWF SUGGESTED ANOTHER MCS JUST BRUSHING THE SOUTHERN CWFA ON
MONDAY BUT THE 12Z RUN HAS NO SUCH FEATURE. LIKEWISE...ANOTHER MCS
WAS PROGGED BY THE 01/00Z ECMWF TO AFFECT THE AREA ON TUESDAY. THE
01/12Z ECMWF RUN HAS THIS FEATURE BUT IT IS FURTHER TO THE SOUTH AND
WEST. THEREFORE...WILL GO WITH SCHC POPS IN THE SOUTH THIRD MONDAY
AND CARRY LOW CHC POPS FOR TUESDAY FOR NOW TO ACCOUNT FOR THIS
UNCERTAINTY.
..08..
&&
.AVIATION...
VFR CONDITIONS EXPECTED UNTIL AT LEAST MID EVENING TONIGHT.
CONVECTION SHOULD MOVE IN FROM THE WEST BRINGING THUNDERSTORMS WITH
MVFR...PERHAPS EVEN BRIEF IFR CONDITIONS IN HEAVY RAIN FOR A FEW
HOURS AS THE THUNDERSTORMS MOVE THROUGH DURING THE EVENING AND
OVERNIGHT HOURS. THESE MVFR CONDITIONS SHOULD PERSIST INTO THE
EARLY MORNING HOURS BEFORE THE SHOWERS AND THUNDERSTORMS MOVE
SOUTHEAST OUT OF THE AREA IN THE MORNING. ..LE..
&&
.HYDROLOGY...
AN ACTIVE WEATHER PATTERN MORE TYPICAL OF MID-SUMMER WILL BE SEEN
ACROSS THE REGION. A HEAVY RAIN EVENT WILL IMPACT THE AREA TONIGHT
INTO WEDNESDAY MORNING WITH ANOTHER HEAVY RAIN EVENT POSSIBLE
WEDNESDAY NIGHT INTO THURSDAY MORNING. IF CURRENT INFORMATION IS
CORRECT...AT LEAST ONE AND POSSIBLY TWO MODERATE TO HEAVY RAIN
EVENTS ARE POSSIBLE LATE THIS WEEKEND AND INTO EARLY NEXT WEEK.
THE EXACT IMPACT TO AREA WATERWAYS IS NOT FULLY KNOWN BUT MODERATE
TO SIGNIFICANT RISES WILL OCCUR. FLOODING ON SMALLER TRIBUTARY
RIVERS IS LIKELY. EMERGENCY MANAGERS AND ANYONE LIVING NEAR OR WITH
INTERESTS ALONG AREA RIVERS AND STREAMS SHOULD PAY ATTENTION TO BOTH
WEATHER AND RIVER FORECASTS OVER THE NEXT 7 DAYS.
..08..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-
SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR BUREAU-CARROLL-HENRY IL-JO DAVIESS-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WHITESIDE.
MO...NONE.
&&
LE/08Hazardous weather outlook, Jun 1, 2:59 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
359 PM CDT TUE JUN 1 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-022100-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
359 PM CDT TUE JUN 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS THE
ENTIRE OUTLOOK AREA. THIS EVENING...THE PRIMARY THREAT WILL BE FOR
LARGE HAIL AND DAMAGING WINDS. IN ADDITION...OVERNIGHT THE STORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL.
A WARMER AND MORE MOIST AIRMASS WILL MOVE INTO THE AREA FROM THE
SOUTHWEST...SETTING UP A WARM FRONT UPON WHICH THE SHOWERS AND
THUNDERSTORMS WILL FOCUS. AIRMASS PROFILES INDICATE THAT THE MAIN
THREAT FOR THIS EVENING AND TONIGHT IS FOR DAMAGING WINDS AND
POSSIBLY LARGE HAIL. LATER IN THE EVENING AND OVERNIGHT THE STORMS
WILL SLOW DOWN AND WILL HAVE MORE MOISTURE TO WORK WITH...CHANGING
THE THREAT OVER TO HEAVY RAINFALL...WITH POSSIBLE FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SEVERE STORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. THE RISK
OF SEVERE STORMS WILL BE GREATEST SOUTH OF INTERSTATE 80...WHERE THE
STORM PREDICTION CENTER HAS PLACED A SLIGHT RISK. CONDITIONS MAY BE
FAVORABLE FOR SUPERCELL THUNDERSTORMS WITH LARGE HAIL...DAMAGING WIND
AND HEAVY RAINFALL IN SOUTHEAST IOWA...FAR NORTHEAST MISSOURI INTO
WEST CENTRAL ILLINOIS FROM MID AFTERNOON INTO EARLY EVENING. THE
MAIN SEVERE THREAT WILL LIKELY CHANGE TO DAMAGING WIND AND LOCALLY
HEAVY RAINFALL WEDNESDAY NIGHT.
HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AND POSSIBLE RIVER
FLOODING...ESPECIALLY IN LOCATIONS THAT RECEIVE REPEATED HEAVY
RAINFALL EVENTS TUESDAY THROUGH WEDNESDAY NIGHT.
THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY NIGHT...SATURDAY...AND
SATURDAY NIGHT. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE
WEATHER.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
LE
In the hours before
Special weather statement, Jun 1, 4:58 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
558 PM CDT TUE JUN 1 2010
IAZ040-020000-
BUCHANAN-
558 PM CDT TUE JUN 1 2010
...STRONG THUNDERSTORM MOVING INTO NORTHERN PARTS OF BUCHANAN COUNTY...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF HAZLETON...OR 17 MILES WEST
OF OELWEIN...MOVING EAST AT 25 MPH.
* THE THUNDERSTORM WILL BE NEAR...
HAZLETON AROUND 640 PM CDT...
AURORA AROUND 655 PM CDT...
LAMONT AROUND 700 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH AND BRIEF HEAVY
RAIN...IS EXPECTED WITH THIS STORM.
LAT...LON 4252 9161 4248 9162 4255 9209 4264 9209
4264 9208 4265 9161
TIME...MOT...LOC 2257Z 286DEG 21KT 4276 9220
LEGROEvent by event
7 thunderstorm wind, 7 hail, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Keokuk
- When
- June 1, 6:45 PM CST
- Where
- Keokuk County, 0.52 mi E of Hedrick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.170, -92.310
Wind gusts estimated to be 60 mph blew down numerous 4 to 8 inch diameter tree limbs in Hedrick, IA at 745 pm June 1. A power outage was also observed.
Thunderstorm Wind, Keokuk
- When
- June 1, 6:45 PM CST
- Where
- Keokuk County, 0.52 mi E of Hedrick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.170, -92.310
Wind gusts were estimated to be 60 mph in Hedrick, IA at 745 pm June 1.
Thunderstorm Wind, Keokuk
- When
- June 1, 6:55 PM CST
- Where
- Keokuk County, 4.18 mi S of Talleyrand
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.240, -91.990
Wind gusts were estimated to be 55 to 60 mph about 4 miles north of Richland, IA at 755 pm June 1.
Hail, Henry
- When
- June 1, 9:37 PM CST
- Where
- Henry County, 1.38 mi N of Salem
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 40.870, -91.620
Quarter sized hail fell about 1 mile north of Salem, IA at 1037 pm June 1.
Hail, Henry
- When
- June 1, 9:40 PM CST
- Where
- Henry County, 2 mi W of Mt Pleasant
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 40.970, -91.588
Hail as large as golf balls fell about 2 miles west of Mount Pleasant, IA at 1040 pm June 1, damaging a car.
Hail, Henry
- When
- June 1, 9:41 PM CST
- Where
- Henry County, 3.33 mi SW of Mt Pleasant Muni Arp
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.920, -91.550
Thunderstorm Wind, Jefferson
- When
- June 1, 9:42 PM CST
- Where
- Jefferson County, 1.48 mi SSE of Perlee
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.060, -91.910
Wind gusts estimated to be 70 mph blew down numerous 4 inch diameter tree limbs about 5 miles northeast of Fairfield, IA at 1042 pm June 1.
Hail, Henry
- When
- June 1, 9:52 PM CST
- Where
- Henry County, 0.69 mi S of Mt Pleasant
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.960, -91.550
Half dollar sized hail fell in Mount Pleasant, IA at 1052 pm June 1.
Thunderstorm Wind, Henry
- When
- June 1, 10:15 PM CST
- Where
- Henry County, 2.56 mi N of Oakland Mills
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.967, -91.619
A 60 mph wind gust was measured on Highway 34 about 4 miles west of Mount Pleasant, IA at 1115 pm June 1.
Hail, Lee
- When
- June 1, 10:29 PM CST
- Where
- Lee County, 0.85 mi NNW of Denmark
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.742, -91.335
Hail, Des Moines
- When
- June 1, 10:30 PM CST
- Where
- Des Moines County, 0.87 mi SW of Danville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.860, -91.310
Quarter sized hail fell in Danville, IA at 1130 pm June 1.
Hail, Des Moines
- When
- June 1, 10:37 PM CST
- Where
- Des Moines County, 1.57 mi E of Middletown
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.830, -91.240
Quarter sized hail fell about 1 mile east of Middletown, IA at 1137 pm June 1.
Thunderstorm Wind, Lee
- When
- June 1, 10:40 PM CST
- Where
- Lee County, 2.57 mi WNW of Keokuk to 0.87 mi SSW of Keokuk
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.410, -91.427
Wind gusts estimated to be 65 mph blew down some large tree limbs across parts of Keokuk, IA around 1140 pm June 1. One blocked the street near the intersection of 2nd St. and Carroll St. and another blocked a portion of the Highway 61 Bypass.
Thunderstorm Wind, Des Moines
- When
- June 1, 10:49 PM CST
- Where
- Des Moines County, 1.48 mi SSE of Lenox Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.810, -91.120
Wind gusts were estimated to be 60 mph in Burlington, IA at 1149 pm June 1. Many limbs were downed in parks around town, and a house on 10th Street suffered minor damage from downed limbs. Shingles were blown off the roof of a golf course club house.
Flash Flood, Henry
- When
- June 2, 12:00 AM CST to 2:00 AM CST
- Where
- Henry County, 2.14 mi SSE of Trenton to 1.21 mi S of Oakland Mills
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 41.044, -91.627
Up to 5 inches of rain resulted in flash flooding across Henry County, with water over roads in more than 100 places at one point. Five roads were officially closed due to the flash flooding.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Iowa, June 1, 2010$4.8 million · EF2 · 56 events
- Heat in Tennessee, June 1 to 2, 20101 death · 1 injured · 1 event
- Heavy Rain in Oregon, June 1 to 10, 2010$3.5 million · 1 event
- Flash Flooding and Hail in Illinois, June 1 to 2, 2010$541,000 · 70 kt wind · 20 events
- Flood in North Dakota, June 1, 2010$600,000 · 1 event
- Flood in Minnesota, June 1, 2010$600,000 · 1 event
- Flash Flooding and Hail in Mississippi, June 1 to 2, 2010$346,000 · 1.25 in hail · 12 events
- Lightning Strike in Wyoming, June 1, 20109 injured · 1 event
- Tornadoes and Hail in Nebraska, June 1, 20101 injured · $4,000 · EF1 · 39 events
- Flash Flooding and Lightning Strikes in Georgia, June 1, 20101 injured · $145,000 · 6 events
- Dense Fog in Illinois, June 1, 2010$100,000 · 1 event
- Hail in Nebraska, June 1, 2010$41,000 · 2.5 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 236496, 236497, 236499, 236500, 245611, 236502, 236503, 236506, 236510, 236511, 236512, 236516, 236528, 236531, 245218.